# SDR COMA0060918

- Difficulty date: November 13, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,678 hours, 15,139 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Worn
- Location: Horizontal Stab
- Part time: 15,678 hours, 15,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT HORIZONTAL STABILIZER PIVOT BUSHING WORN.  REMOVED WORN BUSHING.  VERIFIED RT VERT LUG BORE TO BE IN TOLERANCE AT 1.7001 INCH.  MACHINED FLANGE OF BUSHING P/N 600-21061-7 TO .070 INCH IAW WVAC EO 601R-55-1903A.  INSTALLED BUSHING IAW CRJ AMM 20-26-00-910-803.  REAMED BORE TO TOLERANCE IAW DWG 600-21029.
